Alert archive / Illinois / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 34, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Mar 7, 2017, 12:08 AM CST for 6 counties in Illinois; Saint Charles County, Saint Louis County, Missouri. It was in force for 52 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 7, 2017, 12:08 AM CST (06:08 UTC)
- Expired
- Mar 7, 2017, 1:00 AM CST
- In force
- 52 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Calhoun County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Montgomery County, IL, Saint Charles County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 73 km from the middle of the area, began a volume at 06:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 7, 12:13 AM CST | TSTM WND GST 62 | Roodhouse, IL | |
| Mar 7, 12:18 AM CST | TSTM WND GST 63 | 4 Nne Orchard Farms, MO | |
| Mar 7, 12:35 AM CST | TSTM WND DMG | Alton, IL | DELAYED REPORT. PICTURE OF SNAPPED TREE LIMBS POSTED TO SOCIAL MEDIA. DAMAGE OCCURRED ON THE BLUFFS ABOVE PIASA BIRD. |
| Mar 7, 12:45 AM CST | TSTM WND DMG | Bunker Hill, IL | SHREDDED ROOF SHINGLES... FENCES... AND SMALL TREES SNAPPED. SHEET METAL TORN OFF BARNES IN AREA. |
| Mar 7, 12:49 AM CST | HAIL 0.7 | 6 Sw Carlinville, IL | |
| Mar 7, 12:52 AM CST | TSTM WND DMG | Staunton, IL | AWNING BLOWN OFF OF A BUSINESS IN TOWN. |
| Mar 7, 12:53 AM CST | TSTM WND DMG | 1 Sse Gillespie, IL | EXTENSIVE TREE DAMAGE ACROSS THE AREA COURTESY OF FACEBOOK PICTURES. |
| Mar 7, 12:58 AM CST | TSTM WND DMG | Litchfield, IL | SEVERAL LARGE TREES SNAPPED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 6, 8:52 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 6.1 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -285 J/kg
- Mixed-layer LCL
- 651 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 475 m²/s²
- 0-3 km storm-relative helicity
- 484 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
327
WUUS53 KLSX 070608
SVRLSX
ILC013-061-083-117-119-135-MOC183-189-070700-
/O.NEW.KLSX.SV.W.0034.170307T0608Z-170307T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
1208 AM CST TUE MAR 7 2017
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Southeastern Calhoun County in southwestern Illinois...
Greene County in southwestern Illinois...
Northwestern Madison County in southwestern Illinois...
Macoupin County in southwestern Illinois...
Jersey County in southwestern Illinois...
Western Montgomery County in south central Illinois...
Northern St. Charles County in east central Missouri...
Northwestern St. Louis County in east central Missouri...
* Until 100 AM CST.
* At 1207 AM CST, severe thunderstorms were located along a line
extending from near Carrollton to 7 miles west of Grafton to near
Dardenne Prairie, moving northeast at 80 mph.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters. 60 MPH winds have been reported
in O'Fallon Missouri.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
O'Fallon, St. Charles, St. Peters, Florissant, Alton, Maryland
Heights, Hazelwood, Godfrey, Bridgeton, Dardenne Prairie, Wood
River, Bethalto, Jerseyville, Litchfield, Black Jack, Carlinville,
Weldon Spring, Staunton, Virden and Gillespie.
This includes the following highways...
Interstate 55 in Illinois between exits 41 and 63.
Interstate 70 in Missouri between exits 217 and 231.
This also includes First Missouri State Capitol Historic Site, Pere
Marquette State Park, Beaver Dam State Park, and Lake Lou Yaeger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 400 AM CST for south central
and southwestern Illinois...and east central Missouri.
LAT...LON 3899 8970 3862 9083 3894 9066 3952 9043
3952 8953 3935 8953
TIME...MOT...LOC 0607Z 238DEG 69KT 3929 9052 3899 9057 3872 9073
HAIL...<.75IN
WIND...60MPH
$$
Britt3 follow-up statements
363
WWUS53 KLSX 070629
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
1229 AM CST TUE MAR 7 2017
ILC013-070639-
/O.CAN.KLSX.SV.W.0034.000000T0000Z-170307T0700Z/
Calhoun IL-
1229 AM CST TUE MAR 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALHOUN COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 400 AM CST for south central
and southwestern Illinois...and east central Missouri.
LAT...LON 3899 8970 3874 9047 3919 9045 3952 9030
3952 8953 3935 8953
TIME...MOT...LOC 0629Z 247DEG 51KT 3950 9002 3922 9024 3887 9028
$$
ILC061-083-117-119-135-MOC183-189-070700-
/O.CON.KLSX.SV.W.0034.000000T0000Z-170307T0700Z/
Greene IL-Madison IL-Macoupin IL-Jersey IL-Montgomery IL-
St. Charles MO-St. Louis MO-
1229 AM CST TUE MAR 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CST
FOR EASTERN GREENE...NORTHWESTERN MADISON...MACOUPIN AND JERSEY
COUNTIES IN SOUTHWESTERN ILLINOIS...WESTERN MONTGOMERY COUNTY IN
SOUTH CENTRAL ILLINOIS...NORTHEASTERN ST. CHARLES AND NORTH CENTRAL
ST. LOUIS COUNTIES IN EAST CENTRAL MISSOURI...
At 1229 AM CST, severe thunderstorms were located along a line
extending from near Palmyra to near Kemper to near West Alton, moving
northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Florissant, Alton, Maryland Heights, Hazelwood, Godfrey, Bridgeton,
Wood River, Bethalto, Jerseyville, Litchfield, Black Jack,
Carlinville, Staunton, Virden, Gillespie, Lambert-St. Louis
International Airport, East Alton, Carrollton, Brighton and Girard.
This also includes Beaver Dam State Park and Lake Lou Yaeger.
This includes the following highways...
Interstate 55 in Illinois between exits 41 and 63.
Interstate 70 in Missouri near exit 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 400 AM CST for south central
and southwestern Illinois...and east central Missouri.
LAT...LON 3899 8970 3874 9047 3919 9045 3952 9030
3952 8953 3935 8953
TIME...MOT...LOC 0629Z 247DEG 51KT 3950 9002 3922 9024 3887 9028
HAIL...<.75IN
WIND...60MPH
$$
Britt292
WWUS53 KLSX 070647
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
1247 AM CST TUE MAR 7 2017
ILC061-083-070656-
/O.CAN.KLSX.SV.W.0034.000000T0000Z-170307T0700Z/
Greene IL-Jersey IL-
1247 AM CST TUE MAR 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GREENE AND JERSEY
COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 400 AM CST for south central
and southwestern Illinois...and east central Missouri.
LAT...LON 3899 8970 3878 9033 3900 9015 3952 9012
3952 8953 3935 8953
TIME...MOT...LOC 0646Z 259DEG 47KT 3945 8976 3933 8988 3893 8997
$$
ILC117-119-135-MOC183-189-070700-
/O.CON.KLSX.SV.W.0034.000000T0000Z-170307T0700Z/
Madison IL-Macoupin IL-Montgomery IL-St. Charles MO-St. Louis MO-
1247 AM CST TUE MAR 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CST
FOR NORTHWESTERN MADISON AND MACOUPIN COUNTIES IN SOUTHWESTERN
ILLINOIS...WESTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS...
EASTERN ST. CHARLES AND NORTHEASTERN ST. LOUIS COUNTIES IN EAST
CENTRAL MISSOURI...
At 1246 AM CST, severe thunderstorms were located along a line
extending from Girard to near Carlinville to near Prairietown, moving
east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Florissant, Alton, Godfrey, Wood River, Bethalto, Litchfield, Black
Jack, Carlinville, Staunton, Virden, Gillespie, East Alton, Brighton,
Girard, Mount Olive, Bunker Hill, Benld, Raymond, White Oak and
Livingston.
This also includes Beaver Dam State Park and Lake Lou Yaeger.
This includes Interstate 55 in Illinois between exits 41 and 63.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 400 AM CST for south central
and southwestern Illinois...and east central Missouri.
LAT...LON 3899 8970 3878 9033 3900 9015 3952 9012
3952 8953 3935 8953
TIME...MOT...LOC 0646Z 259DEG 47KT 3945 8976 3933 8988 3893 8997
HAIL...<.75IN
WIND...60MPH
$$
Britt369
WWUS53 KLSX 070701
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
101 AM CST TUE MAR 7 2017
ILC117-119-135-MOC183-189-070711-
/O.EXP.KLSX.SV.W.0034.000000T0000Z-170307T0700Z/
Madison IL-Macoupin IL-Montgomery IL-St. Charles MO-St. Louis MO-
101 AM CST TUE MAR 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MADISON AND
MACOUPIN COUNTIES IN SOUTHWESTERN ILLINOIS...WESTERN MONTGOMERY
COUNTY IN SOUTH CENTRAL ILLINOIS...EASTERN ST. CHARLES AND
NORTHEASTERN ST. LOUIS COUNTIES IN EAST CENTRAL MISSOURI HAS
EXPIRED...
The storms which prompted the warning have moved out of the area.
Therefore the warning has been allowed to expire.
A tornado watch remains in effect until 400 AM CST for south central
and southwestern Illinois...and east central Missouri.
LAT...LON 3899 8970 3878 9033 3900 9015 3952 9012
3952 8953 3935 8953
TIME...MOT...LOC 0701Z 238DEG 69KT 3958 8949 3946 8961 3906 8970
$$
BrittWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 12:08 AM CST, 0 minutes earlier.
Area forecast discussion, Mar 7, 12:08 AM CST, 0 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1208 AM CST Tue Mar 7 2017
.SHORT TERM... (Through Late Tuesday Afternoon)
Issued at 351 PM CST Mon Mar 6 2017
Focus remains the severe threat for this evening/overnight.
Not much has changed from the prev discussion. Main question
remains if convection can develop ahead of the approaching line.
Latest guidance is trending twd this convection not developing or
at least not until much later in the event.
With the main focus being the line, a few things change slightly.
The main threat is still damaging winds and isolated tornadoes
with the QLCS with 0-1 km shear of 40 kts and 0-3km shear of
around 20 kts. Severe threat shud diminish somewhat as the line
approaches the MS River, but at least a severe wind threat shud
continue into the IL counties. Expect the severe threat to exit
the CWA around 09z tonight.
Still expecting strong/gusty wly winds on Tues. Latest guidance
suggests winds will remain just below adv criteria, but will need
to continue to monitor updates.
Tilly
.LONG TERM... (Tuesday Night through Next Monday)
Issued at 337 PM CST Mon Mar 6 2017
(Tuesday Night - Next Monday)
Cooler weather will continue to filter into the mid-Mississippi
Valley behind the closed low near Hudson Bay Tuesday night. Pressure
gradient stays up high enough between high pressure across the lower
Mississippi Valley and the low across SE Canada to keep WSW winds up
around 5-10 knots overnight. This in turn should help keep
temperatures above the freezing mark across vast majority of the
CWA.
Northwest flow aloft will be the rule for the rest of the extended
period with a few different disturbances to keep an eye on through
the weekend and into early next week. Timing and track of these
shortwaves this far out is problematic to say the least and impacts
on sensible weather...particularly Saturday's event...will be large
so forecast uncertainty with this package is quite high heading into
the weekend.
First subtle NW flow shortwave looks to move through the region late
Thursday and Thursday night. While mid/upper level forcing for
ascent does not look particularly strong nor focused...strong low-
level warm/moist advection is expected to yield a round of showers
with the best chance of across the southern third of the forecast
area.
Medium-range guidance suggests a strong arctic high pressure system
to come into the northern CONUS on Friday with the closed low across
Hudson Bay moving southeastward toward the northeastern United
States. This cold/dry antecedant airmass will likely set the stage
for a late winter/early spring winter weather event somewhere over
the midsection of the country early this weekend. As alluded to
above...very uncertain forecast but this is something to watch
moving forward. 1200 UTC deterministic (and ensembalistic) guidance
has shifted further to the S/W with the track of the low-level
cyclone which puts the CWA within the cold sector increasing the
chances for wintry precipitation.
Below normal temperatures are likely this weekend with the coldest
morning likely on Sunday behind the system. Widespread low
temperatures in the 20s appear likely but these readings could be
lower depending on what happens on Saturday.
Yet another disturbance takes aim on the bi-state region on Monday
and may bring another round of precipitation. At this point...this
system looks further to the north and warmer and would likely yield
mostly if not all plain rain.
Gosselin
&&
.AVIATION... (For the 06z TAFs through 06z Tuesday Night)
Issued at 1141 PM CST Mon Mar 6 2017
Line of strong storms will continue moving east-southeast through
the area tonight. Expect southerly wind sustained in excess of
20kts and gusts up to 40kts ahead of the line. As the line passes,
wind will shift to the west-southwest with gusts in excess of
40-45kts in the storms. Visibility will likely also drop into IFR
range in the heaviest thunderstorm cells. West-southwest wind
behind the line will turn to the west-northwest and ceilings will
lift to VFR. Breezy west-northwest flow and VFR flight conditions
will continue to prevail through Tuesday.
SPECIFICS FOR KSTL:
Line of strong thunderstorms will be at KSTL by 0630Z. Expect wind
gusts of 40kts or more, brief heavy rain likely bringing
visibilitydown to IFR conditions. The worst wind should pass
quickly, but intermittent IFR vsbys are possible for an hour or
two. Once the rain ends, expect VFR conditions to prevail with
wind becoming west-northwest behind the cold front.
Carney
&&
.FIRE WEATHER...
Issued at 341 PM CST Mon Mar 6 2017
Very low humidity values of 15 to 20 percent along with strong
and gusty westerly winds across northeast, central, and east-
central Missouri as well as west-central IL. These conditions
will be conducive to high fire danger Tuesday afternoon. However,
there is plenty of uncertainty in fuel moisture levels given the
forecast for a round of showers and thunderstorms expected
tonight. If the fuels dry out sufficiently, a red flag warning may
need to be issued but given the aforementioned uncertainty with
respect to fuel moisture levels on Tuesday, a fire weather watch
was issued with this forecast package.
Gosselin
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Fire Weather Watch from 11 AM CST Tuesday through Tuesday
evening for Audrain MO-Boone MO-Callaway MO-Cole MO-
Franklin MO-Gasconade MO-Knox MO-Lewis MO-Lincoln MO-Marion
MO-Moniteau MO-Monroe MO-Montgomery MO-Osage MO-Pike MO-
Ralls MO-Saint Charles MO-Shelby MO-Warren MO.
IL...Fire Weather Watch from 11 AM CST Tuesday through Tuesday
evening for Adams IL-Brown IL-Calhoun IL-Greene IL-Jersey
IL-Pike IL.
&&
WFO LSXHazardous weather outlook, Mar 6, 3:52 PM CST, 8 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 352 PM CST Mon Mar 6 2017 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-071115- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 352 PM CST Mon Mar 6 2017 This hazardous weather outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight Severe thunderstorms will be possible tonight, mainly during the evening and overnight hours. The primary severe threat will be damaging winds, but there could also be large hail and isolated tornadoes. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There is a fire weather watch Tuesday afternoon due to very low relative humidity values, gusty west winds, and drying fuels. High fire danger is likely Wednesday afternoon for portions of northeast Missouri and west-central Illinois due to low relative humidity values, strong west southwest winds, and low fuel moisture. A rain/snow mix is likely late Friday night and early Saturday morning, mainly across portions of northeastern Missouri and west-central Illinois. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely. Gosselin
In the hours before
Local storm report, Mar 6, 11:01 PM CST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1101 PM CST MON MAR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM HAIL LA GRANGE 40.05N 91.50W
03/06/2017 E1.75 INCH LEWIS MO PUBLIC
&&
EVENT NUMBER LSX1700235
BYRDLocal storm report, Mar 6, 11:09 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1109 PM CST MON MAR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HAIL 9 E FULTON 38.85N 91.78W
03/06/2017 M0.25 INCH CALLAWAY MO TRAINED SPOTTER
ONE INCH DIA TREE LIMBS BLOWN DOWN
&&
EVENT NUMBER LSX1700236
WALSHLocal storm report, Mar 6, 11:35 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1135 PM CST MON MAR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 PM TSTM WND DMG PLEASANT HILL 39.44N 90.87W
03/06/2017 PIKE IL EMERGENCY MNGR
UTILITY POLE BLOWN OVER
&&
EVENT NUMBER LSX1700237
WALSHLocal storm report, Mar 6, 11:50 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1150 PM CST MON MAR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 PM TSTM WND GST TROY 38.98N 90.98W
03/06/2017 E60 MPH LINCOLN MO TRAINED SPOTTER
&&
EVENT NUMBER LSX1700238
WALSHLocal storm report, Mar 6, 11:57 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1157 PM CST MON MAR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 PM TSTM WND GST 1 WSW MOSCOW MILLS 38.94N 90.93W
03/06/2017 M48 MPH LINCOLN MO MESONET
&&
EVENT NUMBER LSX1700239
BYRDLocal storm report, Mar 7, 12:04 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1204 AM CST TUE MAR 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1151 PM TSTM WND DMG WENTZVILLE 38.81N 90.86W
03/06/2017 ST. CHARLES MO EMERGENCY MNGR
MOBILE HOME BLOWN OVER IN WENTZVILLE.
&&
EVENT NUMBER LSX1700241
BYRDThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 10:20 PM CST | Severe Thunderstorm Warning | LSX | Adams, Brown, Pike | 55 min |
| Mar 6, 10:22 PM CST | Tornado Warning | LSX | Adams, Brown | 30 min |
| Mar 6, 10:55 PM CST | Severe Thunderstorm Warning | LSX | Pike | 50 min |
| Mar 7, 12:48 AM CST | Severe Thunderstorm Warning | LSX | Monroe, Saint Clair | 57 min |
| Mar 7, 12:55 AM CST | Severe Thunderstorm Warning | LSX | Macoupin, Montgomery | 39 min |
| Mar 7, 1:11 AM CST | Tornado Warning | LSX | Fayette, Montgomery | 21 min |
| Mar 7, 1:35 AM CST | Severe Thunderstorm Warning | LSX | Clinton, Marion, Randolph, Saint Clair, Washington | 43 min |
| Mar 7, 4:00 AM CST | Red Flag Warning | LSX | Adams, Brown, Calhoun, Greene, Jersey, Pike | 15 hr |
| Mar 6, 9:33 PM CST | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Monroe, Ralls, Shelby | 57 min |
| Mar 6, 9:42 PM CST | Tornado Warning | LSX | Knox, Shelby | 28 min |
| Mar 6, 9:54 PM CST | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Cole, Moniteau | 66 min |
| Mar 6, 10:01 PM CST | Tornado Warning | LSX | Boone, Moniteau | 29 min |
| Mar 6, 10:02 PM CST | Tornado Warning | LSX | Lewis, Marion, Shelby | 28 min |
| Mar 7, 12:00 AM CST | Severe Thunderstorm Warning | LSX | Crawford, Washington | 60 min |
| Mar 7, 12:34 AM CST | Tornado Warning | LSX | Jefferson | 26 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2017Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.